# SDR 2008UALA06186

- Difficulty date: October 19, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,287 hours, 12,008 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: S413T10211
- Condition: Weak
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR GAS SPRING WEAK.  REMOVED AND REPLACED GAS SPRING.  OPS CHECK GOOD.
